# SDR SWIA202157917

- Difficulty date: April 14, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA R/H TRACK BETWEEN FR17 AND FR18 AS MARKED.          (C-CHECK RO 4/27/2021)    REMOVED AND REPLACE RH FWD SEAT TRACK FROM FRA 12 - FRA 20 REF EMB SRM 51-40-08. FACTORY PART REPLACEMENT NO WEIGHT CHANGE
